Abstract parabolic problems with non-Lipschitz critical nonlinearities

Tom 121 / 2010

Konrad J. W/as Colloquium Mathematicum 121 (2010), 203-223 MSC: Primary 35K90; Secondary 35B33, 35A07. DOI: 10.4064/cm121-2-4

Streszczenie

The Cauchy problem for a semilinear abstract parabolic equation is considered in a fractional power scale associated with a sectorial operator appearing in the linear main part of the equation. Existence of local solutions is proved for non-Lipschitz nonlinearities satisfying a certain critical growth condition.

Autorzy

  • Konrad J. W/asInstitute of Mathematics
    Silesian University
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek